← Return to Concerned about the side effects of anastrozole

Discussion

Concerned about the side effects of anastrozole

Breast Cancer | Last Active: 3 hours ago | Replies (1926)

Comment receiving replies
@anjalima

I had mild hair “ thinning” as in much more on comb/brush especially after washing… returned to usual after a while then again after replacement surgery. I have “ decided” that it was an effect from physical ( and emotional) stress from the anesthesia.

Check out TELOGEN EFFLUVIUM. It describes the natural cycle of hair growth, rest and shedding… and what may interrupt that . It’s quite interesting.

Jump to this post


Replies to "I had mild hair “ thinning” as in much more on comb/brush especially after washing… returned..."

I also use Anastrozole manufactured by ACCORD and when my pharmacy switched manufacturers I had dramatically increased side effects ( not in hair thinning) . Switched back to ACCORD and settled down again.

So much self advocacy needed on this journey!